IJPAM: Volume 65, No. 1 (2010)

NONBINARY QUANTUM REED-SOLOMON CODES

Giuliano G. La Guardia$^1$, Reginaldo Palazzo Jr.$^2$, Carlile Lavor$^3$
$^1$Department of Mathematics and Statistics
State University of Ponta Grossa
Ponta Grossa, PR, 84030-900, BRAZIL
e-mail: [email protected]
$^2$School of Electrical and Computer Engineering
University of Campinas
CP 6101, Campinas, SP, 13083-970, BRAZIL
e-mail: [email protected]
$^3$Department of Applied Mathematics
University of Campinas
Campinas, SP, 13083-970, BRAZIL
e-mail: [email protected]


Abstract.We generalize the construction of binary quantum Reed-Solo-mon codes given in M. Grassl, W. Geiselmann and T. Beth. Quantum Reed-Solomon codes, AAECC-13, 1709 (1999), 231-244 to $q$-ary ($q\neq 2$ is a prime power) quantum Reed-Solomon codes. Although the code parameters are not new, the proposed construction provides an alternative and elegant method in order to generate these corresponding quantum codes.

Received: May 31, 2010

AMS Subject Classification: 81Q94

Key Words and Phrases: quantum error-correcting codes, Reed-Solomon codes, field extension

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 1